# SDR N6WA2024071601

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FS280 CROSSBEAM HAS SIGNS OF CORROSION BETWEEN RBL9 AND LBL9. REPLACED LH AND RH FS280 CROSSBEAM IAW CJR SRM 51-42-06, SRM 51-42-20, 51-42-13.
